From: https://dl.acm.org/doi/10.1145/321958.321975

@article{10.1145/321958.321975,
author = {Sahni, Sartaj and Gonzalez, Teofilo},
title = {P-Complete Approximation Problems},
year = {1976},
issue_date = {July 1976},
publisher = {Association for Computing Machinery},
address = {New York, NY, USA},
volume = {23},
number = {3},
issn = {0004-5411},
url = {https://doi.org/10.1145/321958.321975},
doi = {10.1145/321958.321975},
abstract = {For P-complete problems such as traveling salesperson, cycle covers, 0-1 integer programming,
multicommodity network flows, quadratic assignment, etc., it is shown that the approximation
problem is also P-complete. In contrast with these results, a linear time approximation
algorithm for the clustering problem is presented.},
journal = {J. ACM},
month = jul,
pages = {555–565},
numpages = {11}
}